按条件检索“104”条记录

已选条件: 数据来源: EI × 数据来源: CNKI × 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Relationship between maximum principle and dynamic programming principle for stochastic recursive optimal control problems of jump diffusions EI SCOPUS SCIE

作者:Jingtao Shi

作者机构:[Shi, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2014,Vol.35,Issue.1,61-76

WOS被引数:1

资源类型:期刊论文

WOS:000329753000004

2. A Uniformly Optimal-Order Estimate for Finite Volume Method for Advection-Diffusion Equations EI SCOPUS SCIE

作者:Yongqiang Ren;Aijie Cheng;Hong Wang

作者机构:[Ren, Y] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Cheng, A] School of Mathematics, Shandong University, Shandong, Jinan 250100, China;[ Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2014,Vol.30,Issue.1,17-43

WOS被引数:4

资源类型:期刊论文

WOS:000327442500002

3. Acyclic edge coloring of planar graphs without a -cycle adjacent to a -cycle EI SCOPUS SCIE

作者:Wang, Yiqiao; Shu, Qiaojun; Wu, Jian-Liang; Zhang, Wenwen

作者机构:[Wang, Yiqiao] Beijing Univ Chinese Med, Sch Management, Beijing 100029, Peoples R China.; [Shu, Qiaojun] Hangzhou Dianzhi Univ, Sch Sci, Hangzhou 310018, Zhejiang, Peoples R China.; [Wu, Jian-Liang; Zhang, Wenwen] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2014,Vol.28,Issue.3,692-715

资源类型:会议论文;期刊论文

WOS:000341498700014

4. A nonconforming scheme with high accuracy for the plate bending problem EI SCOPUS SCIE

作者:Sun, Ming; Song, Shicang; Liu, Zeyi

作者机构:[Sun, Ming; Song, Shicang; Liu, Zeyi] Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001, Henan, Peoples R China.; [Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMPUTERS & MATHEMATICS WITH APPLICATIONS,2014,Vol.68,Issue.10,1083-1092

WOS被引数:1

资源类型:期刊论文

WOS:000345475600001

5. Modeling the Chinese language as an evolving network EI SCOPUS SCIE

作者:Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Liang, Wei] Henan Polytech Univ Jiaozuo, Sch Math & Informat Sci, Kaifeng 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ Jinan, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,268-276

WOS被引数:6

资源类型:期刊论文

WOS:000328179200022

6. Backward stochastic differential equations driven by G-Brownian motion EI SCOPUS SCIE

作者:Hu, M.;Ji, S.;Peng, S.;Song, Y.

作者机构:[Hu, M] School of Mathematics, Shandong University, China;[ Ji, S] Qilu Institute of Finance, Shandong University, China;[ Peng, S] School of Mathematics, Shandong University, China, Qilu Institute of Finance, Shandong University, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.1,759-784

WOS被引数:30

资源类型:期刊论文

WOS:000329594400030

7. A Function Private Attribute-Based Encryption EI SCOPUS SCIE

作者:Han, Fei; Qin, Jing

作者机构:[Han, Fei; Qin, Jing] Shandong Univ, Sch Math, Jinan 250000, Peoples R China.

来源:INTERNATIONAL JOURNAL OF DISTRIBUTED SENSOR NETWORKS,2014,Vol.2014

WOS被引数:1

资源类型:期刊论文

WOS:000330742300001

8. Instability of plane shear flows EI SCOPUS SCIE

作者:Qi, Jiangang; Chen, Shaozhu; Xie, Bing

作者机构:[Qi, Jiangang; Chen, Shaozhu; Xie, Bing] Shandong Univ, Dept Math, Weihai 264209, Peoples R China.

来源:NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2014,Vol.109,23-32

WOS被引数:2

资源类型:期刊论文

WOS:000340940000002

9. Comparison of directed and weighted co-occurrence networks of six languages EI SCOPUS SCIE

作者:Gao, Yuyang; Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Gao, Yuyang] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.; [Liang, Wei] Henan Polytech, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,579-589

WOS被引数:8

资源类型:期刊论文

WOS:000328179200054

10. L~p estimates for fully coupled FBSDEs with jumps EI SCOPUS SCIE

作者:Juan Li;Qingmeng Wei

作者机构:[Li, J] School of Mathematics and Statistics, Shandong University, Weihai, Weihai 264209, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, School of Mathematics, Shandong University, Jinan 250100, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.4,1582-1611

WOS被引数:5

资源类型:期刊论文

WOS:000332427200005

11. A linear kernel for the complementary maximal strip recovery problem EI SCOPUS SCIE

作者:Jiang, Haitao; Zhu, Binhai

作者机构:[Jiang, Haitao] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Peoples R China.; [Jiang, Haitao] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Binhai] Montana State Univ, Dept Comp Sci, Bozeman, MT 59717 USA.

来源:JOURNAL OF COMPUTER AND SYSTEM SCIENCES,2014,Vol.80,Issue.7,1350-1358

资源类型:期刊论文

WOS:000336882100011

12. Topological structure and the disturbance decoupling problem of singular Boolean networks EI SCOPUS SCIE

作者:Meng, Min; Feng, Jun-e

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:IET CONTROL THEORY AND APPLICATIONS,2014,Vol.8,Issue.13,1247-1255

WOS被引数:24

资源类型:期刊论文

WOS:000341184800011

13. Consensus and r-consensus problems for singular systems EI SCOPUS SCIE

作者:Zhang Lequn; Feng Jun-e; Yao Juan

作者机构:[Zhang, L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Feng, J.-E] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yao, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:系统科学与复杂性学报(英文版),JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2014,Vol.27,Issue.2,252-262

资源类型:期刊论文

WOS:000334445400002

14. Cell-centered finite difference method for parabolic equation EI SCOPUS SCIE

作者:Xu, Wenwen

作者机构:[Xu, WW]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2014,Vol.235,66-79

WOS被引数:3

资源类型:期刊论文

WOS:000335898500008

15. Correction and improvement on several results in quantitative logic EI SCOPUS SCIE

作者:Li, Cheng; Liu, Hua-Wen; Wang, Guo-Jun

作者机构:[Li, Cheng; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Guo-Jun] Shaanxi Normal Univ, Inst Math, Xian 710062, Peoples R China.; [Wang, Guo-Jun] Xi An Jiao Tong Univ, Ctr Sci Res, Xian 710049, Peoples R China.

来源:INFORMATION SCIENCES,2014,Vol.278,555-558

WOS被引数:1

资源类型:期刊论文

WOS:000338390100037

16. Total coloring of embedded graphs with maximum degree at least seven EI SCOPUS SCIE

作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang; Liu, Guizhen

作者机构:[Wang, Huijuan; Wu, Jianliang; Liu, Guizhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2014,Vol.518,1-9

WOS被引数:3

资源类型:期刊论文

WOS:000330823500001

17. NONLINEAR STOCHASTIC DIFFERENTIAL GAMES INVOLVING A MAJOR PLAYER AND A LARGE NUMBER OF COLLECTIVELY ACTING MINOR AGENTS EI SCOPUS SCIE

作者:Buckdahn, Rainer; Li, Juan; Peng, Shige

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, CNRS, UMR 6205, Lab Math LMBA, F-29238 Brest 3, France.; [Buckdahn, Rainer; Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Juan] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.1,451-492

WOS被引数:4

资源类型:期刊论文

WOS:000333536500019

18. Regular approximations of spectra of singular second-order symmetric linear difference equations EI SCOPUS SCIE

作者:Liu, Yan; Shi, Yuming

作者机构:[Liu, Yan; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2014,Vol.444,183-210

WOS被引数:4

资源类型:期刊论文

WOS:000331026800014

19. Characteristic fractional step finite difference method for nonlinear section coupled system EI SCOPUS SCIE

作者:袁益让[1];李长峰[2];孙同军[1];刘允欣[1]

作者机构:[袁益让;孙同军;刘允欣]Institute of Mathematics, Shandong University, Jinan 250100, P. R. China.;[李长峰]School of Economics, Shandong University, Jinan 250100, P. R. China

来源:应用数学和力学:英文版,APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2014,Vol.35,Issue.10,1311-1330

WOS被引数:1

资源类型:期刊论文

WOS:000343050100009

20. Single-Point Characterization of Uninorms with Nilpotent Underlying T-Norm and T-Conorm EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Fodor, Janos

作者机构:[Li, Gang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Fodor, Janos] Obuda Univ, H-1034 Budapest, Hungary.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2014,Vol.22,Issue.4,591-604

WOS被引数:28

资源类型:期刊论文

WOS:000341300200006

共 6 页, 104 条记录

TOP